I'm not sure how the withdrawal are going to be, I'm not at 0 yet..but it sounds like what you are doing is working..I'm not sure about the sub either, just what other people have to say and it seems like it is simular to methadone withdrawals. Are you taking any of the vitamins or aminos listed in the health pages to the right? I have been doing all of that and it seems to make a big difference in my symptoms. I have all of them but they so far a pretty mild. I'm sure that 1mg is going to be better than 300mg! The slower the better but no matter what we have to go threw the withdrawals, and I think the fear of them makes it worse and keeps us on this stuff longer. But the prize at the end of it all outways any of the pains we will go threw now. There will be a day you wake up and don't feel that need for your dose and you can go wherever you want in life without this fear.
When I took methdone, I went from 20m to 5m and finally quit c/t.... The withdrawals for me were not bad as I thought it would be. Maybe lasted a day. I think because I was
on such a low dosage that that helps.....
hey friend that methadone is very unpredictable withdralws..i do agree with you though..the doc wants you to come off to slow..i dont know if you been on the heroin or what??but i have some experiencing from the withdralws of 160mgs..i weened down from 160mgs to 120 mgs in 6 monthes..that was when they were giving the 40mg waffers..then i went down from there 5 mgs every 10-14 days i was good..then when i got to 40 mgs after a long time..then went 5mgs every 7 days then it got rough..so i cut it less in dose of 2.5 mgs every 10 days..i got to 20 mgs and stayed stable on that dose for 30days..just to be not sick..then COLD TURKEY..WITHIN 4 DAYS I WAS DOPESICK...BUT NOT THE THROWIN UP OR SNEEZING..THE WORST THING WAS THE SWEATS AND COLD CHILLS ANXIETYS AND COULDNT SLEEP FOR ONLY 4 HRS A NIGHT FOR 14 DAYS!!! THEN THE PHISICAL part was over then 30 more days had to induce my sleep with xanax 2 mgs at bedtime but i have the tolerance to them to..so i slept 1 good 6 hrs..felt better..but for 30 days i was just a zombie..i mean i could drink a pot of coffy and just sit there..but everyone is difft on the physical part...i dont care if its 200mgs or 20 mgs ur going to be sick for at least 10 days..my brothers on heroin one overdosed and died..my younger brother is on sub now..but he told me that methadone was alot harder to come off of then that heroin..i never did it and wont..but im on the methadone again at 10 mgs aday stable on this amount!! im on it for pain..you wouldnt think that 10 mgs would be hard to get off of..huh its just as hard as any..even just 2.5 mgs is a 3rd..you get under the weather feeling off that though..the benzo,s will help you for the anxietys..drink alot of juices..you can also take melontin to sleep and the antihistamine VISTREAL nered a script for that though..take like 0.5 mg of xanax and mabey to start 3mgs of the melontine,,and the vistreal at least 50 mgs of it..you might not sleep even on that..but you will doze at least a few hrs..I HAD A ROUGH TIME IT WAS MY 1ST DETOX FROM METHADONE..I DIDNT KNOW WHAT TO EXPECT..THE LAST TIME I WITHDRAWLD WAS 1MONTH AGO 5MGS..LASTED 4 DAYS STILL I CANT SLEEP ALL THATY GOOD..........THATS WHAT I WOULD DO JUST GET IT ALL OVER WITH..UR DOC IS RIGHT IF YOU WANT TO LISTEN TO HIM,OR HER IT WILL BE LESS SERVR IN THE WITHDRALWS..THE DRINK AND THE PILLS ARTE ALOT DIFFT..YOU CANT DOSE 1ML WITH PILLS..WITH THE DRINK YOU CAN DOSE ALL THE WAY DOWN TO 1MG..A MAN ON HERE ASKED HOW DO YOU GET OFF THE 1MG WHEN YOU REACH IT...my mother paid for my brothers treatment with the suboxone!! $ 2,300.00 then the meds...it helps him..but just motivates him doesent get high on it..like methadone i cant feel anything off of it..except its always been hard to go potty..and hard to stay asleep also....well i hope this helps you out some......if you need anything drop me a line....good luck my friend..james
Tapering off of methadone will reduce the intensity of the withdrawals you will experience, along with the length of time they last. The key really is after you go through the w/d's that you seek some sort of aftercare. Ive detoxed off of methadone 4 times in my life, 3 of which I ended up right back where I started eventually. This time around I ended up going the suboxone route after tapering from 140mgs to 30mgs over 7months. I had tried many tapering routines, inpatient/outpatient detoxes, everyone leading to me getting clean but never having the determination to stay that way. Basicly the point I wanted to make is that you can get through the physical w/d's, not to say there easy or anything cause there not, but the mental issues regarding staying clean are a daily chore that never goes away. The best advice I can give you is to be as positive about recovery as possible, the stressing and worrying only seem to complicate the process. Im not that familiar with methadone in ML as opposed to MG's, but tapering does seem to lessen the withdrawals to some degree. On the other hand Ive known people who have gone cold turkey off high dosages and have managed to get and stay clean. This forum is great place to come and ask your questions and concerns when it comes to detoxing. So stick around and get as much info as you can, theres tons of people here that can aid you through this process. You can get through this, its takes some time but the rewards are truely priceless. Best of luck to you!